# SDR AALA202405171966

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 74,327 hours, 28,596 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 67,888 hours, 26,469 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 575146
- Condition: Power Loss
- Location: Zone 400 - Nac/P
- Part time: 67,888 hours, 26,469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MCO: FLIGHT CREW REPORTED A SUDDEN LOSS OF POWER EXPERIENCED ON NUMBER 2 ENGINE DURING ROTATION. THE AIRCRAFT EXPERIENCED A VIOLENT YAW MOTION TO THE RIGHT. THE FLIGHT CREW REPORTED THAT THERE WERE BIRDS WERE OBSERVED DURING ROTATION AND SUSPECTED IT WAS A BIRD STRIKE. THE AIRCRAFT LANDED SAFELY AT MCO AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REVIEWED THE FDR DATA FOR THIS EVENT AND COULD NOT FIND ANY ANOMALIES WITH EITHER ENGINE. THEY DID NOTE THERE WAS A SPOT OF APPROXIMATLEY 3 SECONDS WHEN MOVING THE THROTTLES TO TAKE-OFF WHERE THE THROTTLE LEVER ANGLES WERE SLIGHTLY DIFFERENT BUT BOTH ENGINES PARAMETERS WERE MATCHED (N1 AND N2) AND FF WAS SLIGHTLY LAGGING ON THE RIGHT ENGINE BUT ONLY FOR THESE 3 SECONDS. ALL ENGINE PARAMETERS WERE MATCHED THROUGH TAKEOFF AFTER THAT. MAINTENANCE ACCOMPLISHED A BIRD STRIKE INSPECTION AND FOUND NO EVIDENCE OF A BIRD STRIKE. MAINTENANCE ACCOMPLISHED AN ENGINE POWER ASSURANCE CHECK WITH NO SURGES OR POWER LOSS NOTED.
